# SDR MASA2017051112287

- Difficulty date: May 11, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 18,553 hours, 17,681 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT RED LED INOPERATIVE.  REPLACED THE BATTERY.
